Volgen
Abdeslam Mimouni
Abdeslam Mimouni
Professor of Mathematics, KFUPM, Dhahran, Saudi Arabia
Geverifieerd e-mailadres voor kfupm.edu.sa
Titel
Geciteerd door
Geciteerd door
Jaar
Integral Domains in Which Each Ideal Is a W-Ideal
A Mimouni
Communications in Algebra 33 (5), 1345-1355, 2005
812005
TW-domains and strong Mori domains
A Mimouni
Journal of Pure and Applied Algebra 177 (1), 79-93, 2003
432003
When is the dual of an ideal a ring?
EG Houston, SE Kabbaj, TG Lucas, A Mimouni
Journal of Algebra 225 (1), 429-450, 2000
382000
Integral domains which admit at most two star operations
E Houston, A Mimouni, MH Park
Communications in Algebra 39 (5), 1907-1921, 2011
312011
t-class semigroups of integral domains
S Kabbaj, A Mimouni
Walter de Gruyter 2007 (612), 213-229, 2007
292007
Noetherian domains which admit only finitely many star operations
E Houston, A Mimouni, MH Park
Journal of Algebra 366, 78-93, 2012
262012
Class semigroups of integral domains
S Kabbaj, A Mimouni
Journal of Algebra 264 (2), 620-640, 2003
232003
Integrally closed domains with only finitely many star operations
E Houston, A Mimouni, MH Park
Communications in Algebra 42 (12), 5264-5286, 2014
192014
Trace properties and pullbacks
SE Kabbaj, TG Lucas, A Mimouni
Communications in Algebra 31 (3), 1085-1111, 2003
172003
On almost valuation and almost Bezout rings
N Mahdou, A Mimouni, MA Salam Moutui
Communications in Algebra 43 (1), 297-308, 2015
162015
Constituent groups of Clifford semigroups arising from t-closure
S Kabbaj, A Mimouni
Journal of Algebra 321 (5), 1443-1452, 2009
152009
Semistar-operations of finite character on integral domains
A Mimouni
Journal of Pure and Applied Algebra 200 (1-2), 37-50, 2005
152005
Duals of ideals in pullback constructions
EG Houston, S Kabbaj, TG Lucas, A Mimouni
Lecture Notes in Pure and Applied Mathematics, 263-263, 1995
151995
Semistar-operations on valuation domains
A Mimouni, M Samman
Focus on Commutative Rings Research Nova Science Publishers, New York, 131-141, 2006
142006
Note on star operations over polynomial rings
A Mimouni
Communications in Algebra® 36 (11), 4249-4256, 2008
132008
Prüfer-like conditions and pullbacks
A Mimouni
Journal of Algebra 279 (2), 685-693, 2004
112004
Trace properties and integral domains
SE Kabbaj, TG Lucas, A Mimouni
LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, 421-436, 1999
101999
-reductions of ideals and Prüfer -multiplication domains
E Houston, S Kabbaj, A Mimouni
92017
On the cardinality of semistar operations on integral domains
A Mimouni, M Samman
Communications in Algebra 33 (9), 3311-3321, 2005
92005
Zero-divisor graphs of amalgamations
S Kabbaj, A Mimouni
Math. Scand 123 (2), 174-190, 2018
82018
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20